Epimorphisms between finite MV-algebras
Mathematica Bohemica, Tome 142 (2017) no. 4, pp. 345-355
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
MV-algebras were introduced by Chang to prove the completeness of the infinite-valued Łukasiewicz propositional calculus. Recently, algebraic theory of MV-algebras has been intensively studied. Wajsberg algebras are just a reformulation of Chang MV-algebras where implication is used instead of disjunction. Using these equivalence, in this paper we provide conditions for the existence of an epimorphism between two finite MV-algebras $A$ and $B$. Specifically, we define the mv-functions with domain in the ordered set of prime elements of $B$ and with range in the ordered set of prime elements of $A$, and prove that every epimorphism from $A$ to $B$ can be uniquely constructed from an mv-function.
MV-algebras were introduced by Chang to prove the completeness of the infinite-valued Łukasiewicz propositional calculus. Recently, algebraic theory of MV-algebras has been intensively studied. Wajsberg algebras are just a reformulation of Chang MV-algebras where implication is used instead of disjunction. Using these equivalence, in this paper we provide conditions for the existence of an epimorphism between two finite MV-algebras $A$ and $B$. Specifically, we define the mv-functions with domain in the ordered set of prime elements of $B$ and with range in the ordered set of prime elements of $A$, and prove that every epimorphism from $A$ to $B$ can be uniquely constructed from an mv-function.
DOI :
10.21136/MB.2017.0077-14
Classification :
06D35, 08A35
Keywords: MV-algebras; mv-function; epimorphism
Keywords: MV-algebras; mv-function; epimorphism
@article{10_21136_MB_2017_0077_14,
author = {Figallo, Aldo V. and Lattanzi, Marina B.},
title = {Epimorphisms between finite {MV-algebras}},
journal = {Mathematica Bohemica},
pages = {345--355},
year = {2017},
volume = {142},
number = {4},
doi = {10.21136/MB.2017.0077-14},
mrnumber = {3739022},
zbl = {06819590},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.21136/MB.2017.0077-14/}
}
TY - JOUR AU - Figallo, Aldo V. AU - Lattanzi, Marina B. TI - Epimorphisms between finite MV-algebras JO - Mathematica Bohemica PY - 2017 SP - 345 EP - 355 VL - 142 IS - 4 UR - http://geodesic.mathdoc.fr/articles/10.21136/MB.2017.0077-14/ DO - 10.21136/MB.2017.0077-14 LA - en ID - 10_21136_MB_2017_0077_14 ER -
Figallo, Aldo V.; Lattanzi, Marina B. Epimorphisms between finite MV-algebras. Mathematica Bohemica, Tome 142 (2017) no. 4, pp. 345-355. doi: 10.21136/MB.2017.0077-14
Cité par Sources :